# SDR EISA95479

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR, CORROSION AT RIGHT INBOARD SEAT TRACK BETWEEN STATION 680-700 (23 INCHES RIGHT OF BL 0).  INSTALLED NEW SECTION OF SEAT TRACK PER SRM 53-10-05.  (M)
